RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fedishchenko, S I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:74
Abstract pages:178
Full texts:62

http://www.mathnet.ru/eng/person47216
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1969
1. S. I. Fedishchenko, “Infinitely small transformations preserving the curvature of a Riemannian space”, Mat. Zametki, 6:4 (1969),  371–380  mathnet  mathscinet  zmath; Math. Notes, 6:4 (1969), 680–685

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020